# SDR SWIA201332921

- Difficulty date: February 16, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N712SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10172
- Aircraft time: 25,034 hours, 15,128 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LEFT MLG NR 2 AXLE.  (C-CHECK)  REPAIRED LEFT MLG NR 2 AXLE IAW REO.
